I had a FUE transplant in March 2015. Now in Nov 2016 I have noticed the area is thinning. It was originally a success

I have been on a SSRI for over 2 years,could this be the problem ? Sentraline 150 g a day.All of a sudden i noticed my hair was thinning.Not in lumps but thinning .

Doctor Answers 2

Thinning of the donor area with FUE

This can be the result of overharvesting. If you have a moth-eaten appearance of the donor area, then you donor area may have been over-harvested. THE SSSI's probably made nbo difference


Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 27 reviews

Surrounding area thinning

I would say that it is more likely that the area that was not transplanted in the surrounding area is what is actually thinning. This is quite common and to be expected. I would go and see a hair restoration specialist near you to get a full assessment and a plan to slow down or stop any further hair loss

Cory Torgerson, MD, PhD, FRCSC
Toronto Facial Plastic Surgeon
4.8 out of 5 stars 112 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.